# SDR SWAA2022051805991

- Difficulty date: May 9, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 58,626 hours, 34,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241 AF UPPER SURFACE HAS DELAMINATED FIBERS A225-001 EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;C;E;F.VERIFIED REPAIR MATERIALS AS GLASS--BMS9-3TYH3 (A24485); RESIN--EPOCAST 50A1/9816 (A125693) IAW SRM 53-00-50-2R-1 TABLE 20.BONDED REPAIR PLIES; TAP TEST GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M. CURED FOR 4 HOURS AT 150 DEGREES. OVEN B0-06 DUE 5-15-22; REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD. VERIFIED STEPS 3-4
